MAUDE Adverse Event Report: ARTHREX, INC. ACL REPAIR TIGHTROPE, WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL REPAIR TIGHTROPE, WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/05/2025, a sales representative via phone that an ar-1588r-ib acl repair tightrope would not convert.This occurred during an acl repair on (b)(6) 2025.The patient had fine bone quality.All portions of the device were recovered from the patient.The case was completed using another ar-1588r-ib acl repair tightrope.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper surgical technique.

Brand Name
ACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22851840
Report Number1220246-2025-03554
Device Sequence Number14557736
Product Code MBI
UDI-Device Identifier00888867363656
UDI-Public(01)00888867363656(11)250210(17)300131(10)15387033
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Device Catalogue NumberAR-1588R-IB
Device Lot Number15387033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown